# SDR SWAA2024052277828

- Difficulty date: April 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Deformed
- Location: Bs500-500a Lbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INTERCOSTAL BS 500 TO BS 500A LBL22 BENDED FWD CARGO INTERCOSTAL BS 500 TO BS 500A LBL22 BENDED WL 156<[01] REMOVED AND REPLACED INTRCOSTAL IAW SRM 51-40-02 AND DWG 143A7505 REV:;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
